RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 26, Issue 4(160)  


Mstislav Vsevolodovich Keldysh
Mstislav Vsevolodovich Keldysh (on his sixtieth birthday)
3

On the completeness of the eigenfunctions of some classes of non-selfadjoint linear operators
M. V. Keldysh
15
Linear operators in Hilbert spaces with $G$-metric
T. Ya. Azizov, I. S. Iokhvidov
43
Linear problems of complex analysis
B. S. Mityagin, G. M. Henkin
93
The initial and final behaviour of trajectories of Markov processes
E. B. Dynkin
153
The imbedding problem for Riemannian man
J. Nash
173
Analyticity of the solutions of implicit function problems with analytic data
J. Nash
217

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
227
Communications of the Moscow Mathematical Society
Second order linear degenerate hyperbolic equations with an infinite dependence domain
A. S. Kalashnikov
231
$J$-rigged bordisms
G. A. Kats
233
The decomposability of the elements of the exterior algebra of a free module
G. B. Kleiner
235
The continuous representations of metabelian Lie groups in locally convex spaces
G. L. Litvinov
237
Homotopy invariance of higher signatures of non-simply connected manifolds
A. S. Mishchenko
239
The inverse Galois problem for a differential field of converging power series over an algebraically closed field with a $p$-adic norm
E. V. Pankratiev
241
Banach cohomology of fibered spaces
P. L. Polyakov
243
A generalization of two theorems of C. L. Siegel to the nonautonomous case
L. D. Pustyl'nikov
245
On the theory of boundary value problems for equations with an operator of pseudospherical differentiation
V. Ya. Sikiryavyi
247
An inverse problem of the scattering of electromagnetic waves on a plasma body
A. V. Suetenko
249
Fixed points of $U$-actions of a circle
S. M. Gusein-Zade
250
The representability of functions by quadratures
A. G. Khovanskii
251
Exact representations of relatively free groups
D. I. Èidel'kind
253

Mathematical Events in the USSR
School-Seminar on Probabilistic Automata
V. L. Stefanyuk
255

Reviews and Bibliography
L. D. Kudryavtsev, “Mathematical analysis” vol. I (review)
N. V. Efimov
259
New books on mathematics
L. P. Kalinina
265
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019